“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6893
School of Physics
  Title:   SL(2,R) Duality of the Noncommutative DBI Lagrangian
  Author(s):  D. Kamani
  Status:   Published
  Journal: Int. J. Theor. Phys.
  Vol.:  44
  Year:  2005
  Pages:   21-34
  Supported by:  IPM
We study SL(2;R) duality of the noncommutative DBI Lagrangian and the symmetric conditions of this theory under the above group. By introducing some consistent relations we see that the noncommutative (ordinary) DBI Lagrangian and its SL(2;R) dual theory are dual of each other. Therefore, we find some SL(2;R) invariant equations. In this case the noncommutativity parameter, its T-dual and its SL(2;R) dual versions are expressed in terms of each other. Furthermore, we show that on the effective variables, T-duality and SL(2;R) duality do not commute.

Download TeX format
back to top
scroll left or right